American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(74B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Daniele A. Di Pietro and Simon Lemaire. An extension of the Crouzeix--Raviart space to general meshes with application to quasi-incompressible linear elasticity and Stokes flow. Math. Comp. 84 (2015) 1-31.
Abstract, references, and article information   
View Article: PDF

[2] Xu Wang and Peter Schiavone. Harmonic circular inclusions for non-uniform fields through the use of multi-coating. Quart. Appl. Math. 72 (2014) 267-280.
Abstract, references, and article information
View Article: PDF

[3] José María Martell, Dorina Mitrea, Irina Mitrea and Marius Mitrea. The higher order regularity Dirichlet problem for elliptic systems in the upper-half space. Contemporary Mathematics 612 (2014) 123-141.
Book volume table of contents   
View Article: PDF

[4] Hualong Feng, Amlan Barua, Xiaofan Li and Shuwang Li. An adaptive treecode algorithm for computing the evolution of microstructures in an elastic media. Contemporary Mathematics 586 (2013) 153-161.
Book volume table of contents   
View Article: PDF

[5] C. Förster and T. Weidl. Trapped modes in an elastic plate with a hole. St. Petersburg Math. J. 23 (2012) 179-202. MR 2760154.
Abstract, references, and article information   
View Article: PDF

[6] V. G. Osmolovskiĭ. A variational problem of phase transitions for a two-phase elastic medium with zero coefficient of surface tension. St. Petersburg Math. J. 22 (2011) 1007-1022. MR 2760092.
Abstract, references, and article information   
View Article: PDF

[7] S. A. Nazarov. The Eshelby theorem and patch optimization problem. St. Petersburg Math. J. 21 (2010) 791-818. MR 2604567.
Abstract, references, and article information   
View Article: PDF

[8] Antonino Morassi and Edi Rosset. Uniqueness and stability in determining a rigid inclusion in an elastic body. Memoirs of the AMS 200 (2009) MR 2522826.
Book volume table of contents   

[9] Habib Ammari, Pierre Garapon, Hyeonbae Kang and Hyundae Lee. A method of biological tissues elasticity reconstruction using magnetic resonance elastography measurements. Quart. Appl. Math. 66 (2008) 139-175. MR 2396655.
Abstract, references, and article information
View Article: PDF

[10] Ronald Y. S. Pak and Morteza Eskandari-Ghadi. On the completeness of a method of potentials in elastodynamics. Quart. Appl. Math. 65 (2007) 789-797. MR 2370361.
Abstract, references, and article information
View Article: PDF

[11] C. Athanasiadis, V. Sevroglou and I. G. Stratis. Scattering relations for point-generated dyadic fields in two-dimensional linear elasticity. Quart. Appl. Math. 64 (2006) 695-710. MR 2284466.
Abstract, references, and article information
View Article: PDF

[12] Mishio Kawashita, Wakako Kawashita and Hideo Soga. Scattering theory for the elastic wave equation in perturbed half-spaces. Trans. Amer. Math. Soc. 358 (2006) 5319-5350. MR 2238918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] B. M. Singh, J. Rokne and R. S. Dhaliwal. Multiple bent cracks in an infinite orthotropic plate under an anti-plane shear stress. Quart. Appl. Math. 64 (2006) 253-269. MR 2243862.
Abstract, references, and article information
View Article: PDF

[14] Bejoy K. Choudhury. Transient temperature and elastic response of a space-based mirror in the radiation-conduction environment. Quart. Appl. Math. 64 (2006) 201-228. MR 2243860.
Abstract, references, and article information
View Article: PDF

[15] M. A. Herrero, G. E. Oleaga and J. J. L. Velázquez. On the Eshelby-Kostrov property for the wave equation in the plane. Trans. Amer. Math. Soc. 358 (2006) 3673-3695. MR 2218994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gen Nakamura and Jenn-Nan Wang. Unique continuation for the two-dimensional anisotropic elasticity system and its applications to inverse problems. Trans. Amer. Math. Soc. 358 (2006) 2837-2853. MR 2216248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] B. M. Singh, J. Rokne and R. S. Dhaliwal. Contact problem for a wedge-shaped elastic solid in antiplane shear stress distribution. Quart. Appl. Math. 63 (2005) 545-551. MR 2169033.
Abstract, references, and article information
View Article: PDF

[18] Shoshana Abramovich. On frequencies of strings and deformations of beams. Quart. Appl. Math. 63 (2005) 291-299. MR 2150775.
Abstract, references, and article information
View Article: PDF

[19] Gen Nakamura and Jenn-Nan Wang. The limiting absorption principle for the two-dimensional inhomogeneous anisotropic elasticity system. Trans. Amer. Math. Soc. 358 (2006) 147-165. MR 2171227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Vassilis G. Papanicolaou. The periodic Euler-Bernoulli equation. Trans. Amer. Math. Soc. 355 (2003) 3727-3759. MR 1990171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] I. S. Sokolnikoff and E. S. Sokolnikoff. Thermal stresses in elastic plates . Trans. Amer. Math. Soc. 45 (1939) 235-255. MR 1501989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] C. W. MacGregor. The potential function method for the solution of two-dimensional stress problems . Trans. Amer. Math. Soc. 38 (1935) 177-186. MR 1501807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] H. W. Sibert. Moderately thick circular plates with plane faces . Trans. Amer. Math. Soc. 33 (1931) 329-369. MR 1501592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] I. S. Sokolnikoff. On a solution of Laplace's equation with an application to the torsion problem for a polygon with reentrant angles . Trans. Amer. Math. Soc. 33 (1931) 719-732. MR 1501612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Suddhodan Ghosh. On the solution of the equations of elastic equilibrium suitable for elliptic boundaries . Trans. Amer. Math. Soc. 32 (1930) 47-60. MR 1500515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Carl A. Garabedian. Circular plates of constant or variable thickness . Trans. Amer. Math. Soc. 25 (1923) 343-398. MR 1501251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] T. H. Gronwall. On the influence of keyways on the stress distribution in cylindrical shafts . Trans. Amer. Math. Soc. 20 (1919) 234-244. MR 1501124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jacques Hadamard. La th\'eorie des plaques \'elastiques planes . Trans. Amer. Math. Soc. 3 (1902) 401-422. MR 1500611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1